# SDR 98ZZZX1631

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36PN
- Make and model: Gulstm G1159B
- Aircraft serial: 42
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1159SCB1001
- Condition: Torn
- Location: Cabin Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

'LOST PRESSURIZATION AT FL 390.  COULD NOT CONTROL CABIN.  MADE EMERGENCY DESCENT AND RETURNED TO PONTIAC'.  REPLACED CABIN DOOR SEAL AND DOOR SEAL CHECK VALVE.  GROUND TEST AND FLIGHT TEST OF PRESSURIZATION SYSTEM NORMAL.
